Другие журналы
electronic journal Mathematics & Mathematical Modelling

Bauman Moscow State Technical University. El № FS 77-61857. ISSN 2412-5911

Discrete mathematics

One-Way Functions and Composition of Conjugacy and Discrete Logarithm Problems in the Small Cancellation Groups
# 05, October 2015
DOI: 10.7463/mathm.0515.0820675
N.V. Bezverhnii
pp. 43-63
 
SEARCH
 
elibrary crossref neicon rusycon
Photos
 
Events
 
News



Authors
Press-releases
Library
Conferences
About Project
Rambler's Top100
Phone: +7 (915) 336-07-65 (строго: среда; пятница c 11-00 до 17-00)
© 2003-2018 «Математика и Математическое моделирование» Phone: +7 (915) 336-07-65 (строго: среда; пятница c 11-00 до 17-00)